On the dimensioning of cellular OFDMA networks

Document type :
Journal articles
Complete list of metadatas

Cited literature [27 references]  Display  Hide  Download

https://hal-imt.archives-ouvertes.fr/hal-00665005
Contributor : Admin Télécom Paristech <>
Submitted on : Friday, February 3, 2012 - 4:44:40 AM
Last modification on : Thursday, October 17, 2019 - 12:37:01 PM
Long-term archiving on : Friday, May 4, 2012 - 2:20:37 AM

File

phycom12.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Jean-Marc Kélif, Marceau Coupechoux, Philippe Godlewski. On the dimensioning of cellular OFDMA networks. Elsevier Physical Communication, 2012, 5 (1), pp.10-21. ⟨10.1016/j.phycom.2011.09.008⟩. ⟨hal-00665005⟩

Share

Metrics

Record views

290

Files downloads

692